# SDR SWAA2025122952640

- Difficulty date: December 15, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 32,536 hours, 16,104 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE NEEDS TO BE SECURED.   SECURED THE R1 DOOR ASSIST HANDLE IAW AMM 52-11-31.
